MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.638
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reports that 16 months after the dental implant and abutment were placed in ada site 26 in the mouth, the implant lost integration in type ii bone.Clinician reports pain.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation, the event was considered as osseointegration failure.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.In addition, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.
 
Event or Problem Description
The clinician reports that 16 months after the dental implant and abutment were placed in ada site 26 in the mouth, the implant lost integration in type ii bone.Clinician reports pain.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7830345
Report Number3008261720-2018-03925
Device Sequence Number11349887
Product Code DZE
UDI-Device Identifier07899878016571
UDI-Public07899878016571
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
Report Date (Section F) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2018
Device Catalogue Number140.638
Device Lot Number81899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/06/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer07/17/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;